# SDR 03003661

- Difficulty date: January 3, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N661BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7520
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE.  AIRCRAFT WAS FERRIED AND MAINTENANCE PERSONNEL REMOVED AND REPLACED NR 2 INVERTER, AN OPERATIONAL CHECK WAS SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
